# SDR CALA2017072802412

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 92,900 hours, 19,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT CARGO DOOR EMERGENCY LIGHT INOP. RELAMPED EXTERIOR AFT CARGO DOOR EMERGENCY LIGHT.  OPS CHECK GOO D.
